How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask KansasTherapist Your Own Question
KansasTherapist
KansasTherapist, LSCSW
Category: Mental Health
Satisfied Customers: 566
Experience:  17 years experience with depression, abuse, and borderline.
65252638
Type Your Mental Health Question Here...
KansasTherapist is online now
A new question is answered every 9 seconds

My anxiety increased and I felt like I was living in a fog.

This answer was rated:

My anxiety increased and I felt like I was living in a fog. I wanted the generic name for Zoloft

Ask Eleanor :

Hello, the generic name for Zoloft is Sertraline. Is this your only question or can I help you further?


 

There are a number of other antidepressants that would probably not give you the "foggy" side effect. Zoloft would be a good place to start. I agree with Eleanor that the generic name for Zoloft is sertaline. One of the issues many people face when getting in an antidepressant is that there is no easy way to know what medication will cause problematic side effects or treat their anxiety and depression effectively. There can be some of trial and error involved. my recommendation is to work with your doctor until you find the best fit.
KansasTherapist, LSCSW
Category: Mental Health
Satisfied Customers: 566
Experience: 17 years experience with depression, abuse, and borderline.
KansasTherapist and other Mental Health Specialists are ready to help you

Related Mental Health Questions